MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT MEDIUM-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c device at level c5-6 on (b)(6) 2021.Patient began experiencing radicular symptoms and the implant was removed on (b)(6) 2024.The patient was converted to a two level acdf.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as the implant was not returned following removal surgery, additionally, no pre-removal imaging was provided.The removal was due to ongoing radicular symptoms, a reason that the therapy / device was not effective is unknown.This submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c device at level c5-6 on (b)(6) 2021.Patient began experiencing radicular symptoms and the implant was removed on (b)(6) 2024.The patient was converted to a two level acdf.

Brand Name
PRODISC C US IMPLANT MEDIUM-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20076465
Report Number3007494564-2024-00065
Device Sequence Number3048127
Product Code MJO
UDI-Device Identifier00843193112798
UDI-Public00843193112798
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number09.820.036S
Device Catalogue NumberN/A
Device Lot Number2020-1155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale